Open Access iconOpen Access

ARTICLE

crossmark

Some Identities of the Higher-Order Type 2 Bernoulli Numbers and Polynomials of the Second Kind

Taekyun Kim1,*, Dae San Kim2, Dmitry V. Dolgy3, Si-Hyeon Lee1, Jongkyum Kwon4,*

1 Department of Mathematics, Kwangwoon University, Seoul, 139-701, Korea
2 Department of Mathematics, Sogang University, Seoul, 121-742, Korea
3 Kwangwoon Glocal Education Center, Kwangwoon University, Seoul, 139-701, Korea
4 Department of Mathematics Education, Gyeongsang National University, Jinju, 52828, Korea

* Corresponding Authors: Taekyun Kim. Email: email; Jongkyum Kwon. Email: email

(This article belongs to the Special Issue: Trend Topics in Special Functions and Polynomials: Theory, Methods, Applications and Modeling)

Computer Modeling in Engineering & Sciences 2021, 128(3), 1121-1132. https://doi.org/10.32604/cmes.2021.016532

Abstract

We introduce the higher-order type 2 Bernoulli numbers and polynomials of the second kind. In this paper, we investigate some identities and properties for them in connection with central factorial numbers of the second kind and the higher-order type 2 Bernoulli polynomials. We give some relations between the higher-order type 2 Bernoulli numbers of the second kind and their conjugates.

Keywords


Cite This Article

APA Style
Kim, T., Kim, D.S., Dolgy, D.V., Lee, S., Kwon, J. (2021). Some identities of the higher-order type 2 bernoulli numbers and polynomials of the second kind. Computer Modeling in Engineering & Sciences, 128(3), 1121-1132. https://doi.org/10.32604/cmes.2021.016532
Vancouver Style
Kim T, Kim DS, Dolgy DV, Lee S, Kwon J. Some identities of the higher-order type 2 bernoulli numbers and polynomials of the second kind. Comput Model Eng Sci. 2021;128(3):1121-1132 https://doi.org/10.32604/cmes.2021.016532
IEEE Style
T. Kim, D.S. Kim, D.V. Dolgy, S. Lee, and J. Kwon "Some Identities of the Higher-Order Type 2 Bernoulli Numbers and Polynomials of the Second Kind," Comput. Model. Eng. Sci., vol. 128, no. 3, pp. 1121-1132. 2021. https://doi.org/10.32604/cmes.2021.016532

Citations




cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2419

    View

  • 1793

    Download

  • 0

    Like

Share Link